What causes abdominal cramps, diarrhea and loss of appetite? 9 possible conditions

Viewing 9 of 9 results

See a list of possible causes in order from the most common to the least.

1

Viral Gastroenteritis

Viral gastroenteritis, also known as the stomach flu, is caused by a number of different viruses. Its symptoms usually last for two to three days.

Read more »

2

Giardiasis

Giardiasis is a parasitic infection of the small intestine. It may cause fatigue, stomach pain, bloating, and excessive gas.

Read more »

3

The Many Sides of Bacterial Gastroenteritis

Bacterial infections are common causes of gastrointestinal infections. This type of infection is also called "food poisoning" and is often caused by poor hygiene or ingesting foods contaminated with bacteria.

Read more »

4

Irritable Bowel Syndrome

Irritable bowel syndrome (IBS) is a chronic condition that affects the large intestine and causes many uncomfortable symptoms, such as bloating, gas, cramping, diarrhea, constipation, and pain.

Read more »

5

PMS (Premenstrual Syndrome)

Premenstrual syndrome (PMS) causes a wide variety of emotional and physical symptoms that occur in the weeks before a woman starts her monthly period.

Read more »

6

Celiac Disease (Gluten Intolerance)

Celiac disease is a digestive disorder caused by an immune reaction to gluten. Symptoms vary but can include arthritis, fatigue, and abdominal symptoms.

Read more »

7

Crohn’s Disease

Crohn's disease is a chronic bowel disease that causes severe inflammation of the digestive tract. It is associated with abdominal pain, diarrhea, and may affect your quality of life. Crohn's disease is characterized b...

Read more »

8

E. coli Infection

E. coli is a type of bacteria that normally live in the intestines of people and animals. However, some types of E. coli, particularly E. coli 0157:H7, can cause intestinal infection. Symptoms of intestinal infectio...

Read more »

9

Drug Allergy Overview

This condition is considered a medical emergency. Urgent care may be required.

A drug allergy is an allergic reaction to a medication. Your immune system identifies the drug as foreign and acts to eliminate it from your body.

Read more »

This feature is for informational purposes only and should not be used to diagnose.
Please consult a healthcare professional if you have health concerns.
  • Page 1 of 1
Advertisement
Are you experiencing other symptoms?

I'm experiencing:

Choose from list of symptoms:

Advertisement